# SDR ABXA20130821531

- Difficulty date: August 21, 2013
- Submitted: September 16, 2013
- Operation: Air carrier
- Aircraft: N742AX
- Make and model: Boeing 767232
- Aircraft serial: 22217
- Aircraft time: 83,829 hours, 39,117 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143T3001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 412 - 434, STRINGER 34R CORRODED INCLUDING SPLICE WITH RIVETS PULLING THROUGH.  INSTALLED NEW SECTION OF STRINGER FROM BS 412 TO 434 IAW SRM 51-40-02.   ACFT WAS GROUNDED.
